Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Arens regularity of the algebra $A\hat \otimes B$
HTML articles powered by AMS MathViewer

by A. Ülger PDF
Trans. Amer. Math. Soc. 305 (1988), 623-639 Request permission

Abstract:

Let $A$ and $B$ be two Banach algebras. On the projective tensor product $A\hat \otimes B$ of $A$ and $B$ there exists a natural algebra structure. In this note we study Arens regularity of the Banach algebra $A\hat \otimes B$.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 46H05, 46J15, 46M05
  • Retrieve articles in all journals with MSC: 46H05, 46J15, 46M05
Additional Information
  • © Copyright 1988 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 305 (1988), 623-639
  • MSC: Primary 46H05; Secondary 46J15, 46M05
  • DOI: https://doi.org/10.1090/S0002-9947-1988-0924772-1
  • MathSciNet review: 924772